# SDR USAA2010042790848

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 88,171 hours, 17,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T5213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 1065 TO BS 1097, LBL 88, WL 200.  REPLACED SEAT TRACK BETWEEN BS 990 TO BS 1097, LBL 88, WL 200 IAW B767 SRM 53-00-52 & 51-40-02.
